ApoHealth Children’s Paracetamol 1 Month - 2 Years 20ml

ApoHealth Children’s Paracetamol 1 Month - 2 Years 20ml
APOHEALTH Children’s Paracetamol 1 month to 2 years is for effective relief of fever and pain. It provides effective, temporary relief from the fever and pain associated with teething, immunisation, earache, headache, and the symptoms of cold & flu.
AUST R 227873
You can buy ApoHealth Children’s Paracetamol 1 Month - 2 Years 20ml online in Australia from Chemist Direct
Active Ingredient(s)
- Paracetamol 100 mg/mL
This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.